MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,3.7,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,3.7,16,MTX,MG; DENTAL IMPLANT
Model Number TSVTB16
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.Last name unknown / not provided.
 
Event or Problem Description
It was reported that the implant in site 21 was removed due to screw holding transfer coping would not loosen and then the coping broke.Had to cut out and trephine implant from bone.Implant placed in adjacent location.Site grafted.Allograft placed with implant.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One (1) imp,tsv,3.7,16,mtx,mg (tsvtb16) was returned for investigation.Visual evaluation of the as returned implant identified signs of use, apparent minor bone attached to external threads.Screw fragment identified in drive feature - possibly the mount screw.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was high bone density (type i).The reported implant was located on tooth # 21 (universal) and was used, placed and removed on the same day.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1254032).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1254032) for similar events and no other complaint was identified.March post market trending was reviewed and there were no actionable events or corrective actions for the reported events (does not disengage/release & fracture mount) or product (tsvtb16).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did occur, and the reported event (fracture mount) was confirmed since, the mount screw was seen stuck in the implant's drive feature.However, device malfunction and the reported event (does not disengage/release) was non-verifiable with the information provided.

Brand Name
IMP,TSV,3.7,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16239977
Report Number0002023141-2023-00284
Device Sequence Number20471149
Product Code DZE
UDI-Device Identifier00889024019959
UDI-Public(01)00889024019959(17)270418(10)1254032
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTSVTB16
Device Catalogue NumberTSVTB16
Device Lot Number1254032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale